# SDR AALA202412116958

- Difficulty date: October 3, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE OF SPAR VERTICAL STRINGER IN CENTER FUSELAGE ON FRAME 36 NUMBER 4 ZONE 1 (CRACK DEPTH:0.212 INCHES). MAINTENANCE ACCOMPLISHED REPAIR ON HORIZONTAL FLOOR BEAM AND VERTICAL STRINGER IN CENTER FUSELAGE ON FRAME 36 (-Y254) IAW EA #358601.
